# SDR CA120716023

- Difficulty date: July 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS FLYING FROM A TO B WHEN THE PILOT AND AME HERD A LOAD NOISE COMING FROM THE TAIL ROTOR FOLLOWED BY HIGH LEVELS OF VIBRATION.  THIS VIBRATION INCREASED AS THE FLIGHT UNTIL THEY BOTH THOUGHT IT WAS TOO MUCH AND LANDED THE ACFT TO INSPECT THE TROUBLE.  ACFT LANDED SAFELY WITH NO DAMAGE.  ON INSPECTION OF THE TAIL ROTOR BLADES THEY FOUND THE LAMINATED BEARING HAD FAILED.  THESE BEARINGS WHERE JUST INSTALLED ONLY 30 HRS AGO BECAUSE THE OLD WORE OUT AFTER 91HRS.
